MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE
Model Number 100313
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medivators has requested that the customer return product for evaluation if available.The investigation into the reported event is in process; a follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during patient procedures including use of the defendo valve kits, there is too much suction causing the endoscopes to suction to the mucosa resulting in procedure delays.No report of injury.
 
Additional Manufacturer Narrative
The product subject of the event was not returned for evaluation.Without the returned product, a root cause could not be determined.The device history record (dhr) was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.To date, there have been no additional reports of this issue from the customer.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15982314
Report Number1651395-2022-00033
Device Sequence Number6960025
Product Code ODC
UDI-Device Identifier10677964094696
UDI-Public00677964094699
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100313
Device Lot Number543218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown